Results Concerning the Trace of Some Biadditive Mappings of Prime and Semiprime Rings

  • Eqbal Jabur Harjan Department of Mathematic, College of Education, Al-Mustansiriyah University, Baghdad-Iraq
Keywords: Prime rings, Trace of biadditive mappings
Published
2018-05-27
How to Cite
Harjan, E. J. (2018). Results Concerning the Trace of Some Biadditive Mappings of Prime and Semiprime Rings. Al-Nahrain Journal of Science, 19(3), 124-130. Retrieved from https://anjs.edu.iq/index.php/anjs/article/view/217
Section
Articles